# SDR DL72S970484

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Pneumatic Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2F1 - I AFT CORNER OF PNEUMATIC CONNECTION DOOR SKIN CRACKED.  REPAIRED PER 53-30-0 FIG. 802.
